SAS for mixed models by R. C. Littell, G. A. Milliken, W. W. Stroup, R. D. Wolfinger and O. Schabenberger

Robinson, Derek (2007) SAS for mixed models by R. C. Littell, G. A. Milliken, W. W. Stroup, R. D. Wolfinger and O. Schabenberger. ISSN 0964-1998

Full text not available from this repository.
Item Type: Article
Additional Information: Review, published in the Journal of the Royal Statistical Society: Series A, Vol 170, Issue 1.
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Derek Robinson
Date Deposited: 06 Feb 2012 20:07
Last Modified: 04 Jun 2013 13:15
URI: http://sro.sussex.ac.uk/id/eprint/24157
📧 Request an update